# SDR DL72K000956

- Difficulty date: May 15, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,050 hours, 44,518 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65222534
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE VERTICAL STABILIZER SKIN AT FS 1210 AND STRINGER 3A ON THE LEFT HAND SIDE.  THE CRACK WAS      REMOVED WITH A 1.4 X 2.7 CUTOUT AND AN EXTERNAL DOUBLER WAS INSTALLED PER ERA 334389-14 AT HMV.
